# SDR DALA106599852

- Difficulty date: March 30, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N761NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47709
- Aircraft time: 77,885 hours, 78,862 cycles
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT LT OVER WING EMERGENCY EXIT SIGNS WERE INOPERATIVE.  MX REPLACED THE BATTERY PACK AND THE LIGHT RETURNED TO AN OPS CONDITION.
